American Journal of Applied Mathematics
Volume 8, Issue 5, October 2020, Pages: 271-277
Received: May 18, 2020;
Accepted: Aug. 25, 2020;
Published: Sep. 21, 2020
Views 62 Downloads 38
Sadou Tao, Department of Mathematics, Université Joseph KI-ZERBO, Ouagadougou, Burkina Faso
In this paper we study the control of an ill-posed system relating to the Cauchy problem for an elliptical operator. The control of Cauchy systems for an elliptical operator has already been studied by many authors. But it still seems to be globally an open problem. Of all the studies that have been done on this problem, it is assumed that the set of admissible couple-state must be nonempty to make sense of the problem. This is the case of J. L. Lions in  who gave various examples of the admissible set to make a sense of the problem. O. Nakoulima in  uses the regularization-penalization method to approach the problem by a sequence of well-posed control problems, he obtains the convergence of the processus in a particular case of the admissible set. G. Mophou and O. Nakoulima in  do the same study and obtain the convergence of the processus when the interior of the admissible set is non empty. In this work, we give an approximate solution without an additional condition on the set of admissible couple-state.We propose a method which consists in associating with the singular control problem a "family" of controls of well posed problems. We propose as an alternative the stackelberg control which is a multiple-objective optimization approach proposed by H. Von Stackelberg in .
Control of Cauchy Problem for a Laplacian Operator, American Journal of Applied Mathematics. Special Issue: Numerical Analysis and Control Theory.
Vol. 8, No. 5,
2020, pp. 271-277.
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/
) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
M. Barry, O. Nakoulima, G. B. Ndiaye, Cauchy System for Parabolic Operator, International Journal of Evolution Equations 8, no. 4 (2013) pp. 277-290.
M. Barry, G. B. Ndiaye, Cauchy system for an hyperbolic operator, Journal of Nonlinear Equations and Applications. Volume 2014, Number 4 pp. 37-52.
P. M. Fall, O. Nakoulima, A Sène: On a non-classical boundary values problem for the heat equation. African Diaspora Journal of mathematics (ADJM), Volume 16, Number 2, pp. 59-71 (2014).
J. P. Kernevez, Enzyme mathematics, North-Holland Publishing Company, 1980.
J. L. Lions. Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles. Dunod, Gauthier-Villars, Paris 1968.
J. L. Lions, Contrôle des systèmes distribués singuliers. BORDAS, Gauthier-Villars, Paris, 1983 ISBN 2-04-015539-2.
J. L. Lions and E. MAGENES, Problèmes aux limites non homogènes et applications, DUNOD, vol1 Paris, 1968.
J. L. Lions. Perturbations Singulières dans les Problèmes aux Limites et en Contrôle Optimal. Springer-Verlag. Berlin. Heidelberg. New York 1973.
O. Nakoulima, Contrôle de systèmes mal posés de type elliptique, J. Math. Pures et Appl., 1994, 73, 441-453.
O. Nakoulima, G. M. Mophou, Control of Cauchy System for an Elliptic Operator, Acta Mathematica Sinica (English Series) 25, no. 11 (2009) pp. 1819-1834.
J. Smoler, Shock waves, and reaction-diffusion equations, Springer Ver-lag, Berlin-Heidelberg, New York, 1983.
H. V. Stackelberg. Markform undGleichgewicht. Springer, Berlin, Ger-many 1934.